# SDR SWAA2022060807989

- Difficulty date: May 14, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 53,726 hours, 32,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 273A9110
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS695 AND RBL24.75 AT CENTER WING BOX 2022-283938 / [01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-23.;[02] REPLACED ANGLE LOCATED BS695 AND RBL24.75 AT CENTER WING BOX IAW B737-700 DWG 273A9110 REV:A  SEE INDIVIDUAL SING OFFS.;[03] REPLACED ANGLE LOCATED BS695 AND RBL24.75 AT CENTER WING BOX IAW B737-700 DWG 273A9110 REV:A  SEE INDIVIDUAL SING OFFS. AS RII
